# SDR UIEA2013012000015

- Difficulty date: January 17, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 58,436 hours, 9,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AFT T/E  FLAP DAMAGED AT WBL 178.46.  PREPARED CLEANED AND REPAIRED AREA OF DAMAGE ON RT WING INBD AFT FLAP T/E AT STATION WBL 178.48 IAW SRM 57-51-01-2R1-1.  REPAIR 1, FIG 201 SHEET 4 AND 8. IAW 250 DEGREE F; CORE.  SRM 51-70-01.
